MathSciNet Relay Station
MathSciNet bibliographic data
MR220716 13.40
Drozd, Ju. A.; Roĭter, A. V. Commutative rings with a finite number of indecomposable integral representations. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 31 1967 783–798.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement